Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2005 , Volume 4 , Number 2; Page(s) 113 To 133.
 
Paper: 

BAYESIAN ESTIMATION FOR THE PARETO INCOME DISTRIBUTION UNDER ASYMMETRIC LINEX LOSS FUNCTION

 
 
Author(s):  ERTEFAEI A., PARSIAN A.
 
* 
 
Abstract: 

The use of the Pareto distribution as a model for various socio-economic phenomena dates back to the late nineteenth century. In this paper, after some necessary preliminary results we deal with Bayes estimation of some of the parameters of interest under an asymmetric LINEX loss function, using suitable choice of priors when the scale parameter is known and unknown. Results of a Monte Carlo simulation study conducted to evaluate the performances of these estimators compared to the MLE’s and MME’s in terms of estimated risks under LINEX loss function.

 
Keyword(s): BAYESIAN ESTIMATION, LINEX LOSS FUNCTION, MCMC METHODS, MONTE CARLO METHODS, PARETO INCOME DISTRIBUTION
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 65
 
Latest on Blog
Enter SID Blog